CSpace  > 系统科学研究所
edgeworthexpansioninpartiallinearmodels
Shi J(石坚)
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:3Pages:303
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43924
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shi J. edgeworthexpansioninpartiallinearmodels[J]. actamathematicasinicanewseries,1998,14(3):303.
APA 石坚.(1998).edgeworthexpansioninpartiallinearmodels.actamathematicasinicanewseries,14(3),303.
MLA 石坚."edgeworthexpansioninpartiallinearmodels".actamathematicasinicanewseries 14.3(1998):303.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[石坚]'s Articles
Baidu academic
Similar articles in Baidu academic
[石坚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[石坚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.